# SDR SWAA060048

- Difficulty date: January 2, 2006
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 68,232 hours, 48,147 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FUSELAGE SKIN CRACKED AT L2 DOOR CUTOUT, UPPER AFT CORNER.  REPAIRED SKIN PER SRM.
